Publications in Scientific Journals:

W. Auzinger, J.P. Monnet:
"IDeC-convergence independent of error asymptotics";
BIT Numerical Mathematics, 27 (1987), 350 - 367.

English abstract:
The present paper is concerned with the method of Iterated Defect Correction (IDeC) for two-point boundary value problems. We investigate the contractive behavior of the IDeC iteration in a completely discrete setting. Our results (which are a generalization of "classical" results based on asymptotic expansions of the discretization error) imply the stability of the collocation method which defines the fixed point of the IDeC iteration.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.